MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. ANCHOR BOLT KIT, LSB STYLE

AD-TECH MEDICAL INSTRUMENT CORP. ANCHOR BOLT KIT, LSB STYLE
Model Number LSKB1-BX-05
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient was undergoing removal of electrode bolts when two of these fractured during removal, requiring additonal operative maneuvers (incision, partial skull thickness bone removal) to achieve complete device extraction under the same anesthetic.
 
Additional Manufacturer Narrative
Intraoperative x-ray confirmed retained fragments.
 
Event or Problem Description
Patient was undergoing removal of electrode bolts when two of these fractured during removal, requiring additional operative maneuvers (incision, partial skull thickness bone removal) to achieve complete device extraction under the same anesthetic.
 
Additional Manufacturer Narrative
Intraoperative x-ray confirmed retained fragments.---updated 01-02-2024---- the product was returned for evaluation.The alleged complaint was confirmed that the anchor bolt was broken.The anchor bolt broke at the point it was designed to break.Breaking can occur from many things like excessive force when tightening, patient movement (seizures) during monitoring, etc.In this case, the bolts broke at removal but we are not able to determine when the damage leading to the break occurred.The calculated occurrence level matches the occurrence level present in the risk file and the resulting risk level will remain "alap".No further action is needed at this time.
 
Additional Manufacturer Narrative
Intraoperative x-ray confirmed retained fragments.Updated 01-02-2024.The product was returned for evaluation.The alleged complaint was confirmed that the anchor bolt was broken.The anchor bolt broke at the point it was designed to break.Breaking can occur from many things like excessive force when tightening, patient movement (seizures) during monitoring, etc.In this case, the bolts broke at removal but we are not able to determine when the damage leading to the break occurred.The calculated occurrence level matches the occurrence level present in the risk file and the resulting risk level will remain "alap".No further action is needed at this time."udi related data quality updates only".Updated updated 09/20/2024.Clarification and correction of the following missing items from previous supplemental report: combination product- no.Brand name- anchor bolt kit, lsb style.Model and catalog number lskb1-bx-05.Primary di number - (b)(4).
 
Event or Problem Description

Brand Name
ANCHOR BOLT KIT, LSB STYLE
Common Device Name
ANCHOR BOLT KIT, LSB STYLE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
monique-elise alamina
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key18326947
Report Number2183456-2023-00010
Device Sequence Number7034746
Product Code GZL
UDI-Device Identifier00841823104281
UDI-Public00841823104281
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K181544
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberLSKB1-BX-05
Device Catalogue NumberLSBK1-BX-05
Device Lot Number837838839; 825826827
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/01/2023
12/01/2023
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date01/02/2024
09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown